Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 106, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 14, 2015, 2:14 AM EDT for Marion County, Indiana. It was in force for 23 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 2:14 AM EDT (06:14 UTC)
- Expired
- Jul 14, 2015, 2:37 AM EDT
- In force
- 23 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Marion County, IN
The radar
The Indianapolis radar (KIND), 10 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:20 AM EDT | TSTM WND DMG | 2 Se Indianapolis, IN | A FEW TREE BRANCHES DOWN UP TO 1.5 INCHES THICK AND SEVERAL FEET THICK |
| Jul 14, 2:20 AM EDT | TSTM WND DMG | 2 Sw Indianapolis, IN | INDIANA DHS CALLED REPORTING TREES DOWN...POWER LINES DOWN AND DAMAGE TO HOMES FROM AROUND 10TH AND TIBBS STREET TO MERIDIAN STREET AND THOMPSON ROAD. |
| Jul 14, 2:20 AM EDT | TSTM WND DMG | Speedway, IN | STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 8:22 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
847 WUUS53 KIND 140614 SVRIND INC097-140700- /O.NEW.KIND.SV.W.0106.150714T0614Z-150714T0700Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 214 AM EDT TUE JUL 14 2015 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN MARION COUNTY IN CENTRAL INDIANA... * UNTIL 300 AM EDT * AT 211 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INDIANAPOLIS...AND MOVING NORTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... INDIANAPOLIS...SPEEDWAY...MONUMENT CIRCLE...WYNNEDALE...SPRING HILL AND INDIANA STATE FAIRGROUNDS. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 102 AND 120. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 71 AND 87. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3984 8632 3984 8607 3964 8598 3965 8628 TIME...MOT...LOC 0614Z 166DEG 2KT 3976 8620 HAIL...<.75IN WIND...60MPH $$ JK
1 follow-up statement
304 WWUS53 KIND 140637 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 237 AM EDT TUE JUL 14 2015 INC097-140647- /O.CAN.KIND.SV.W.0106.000000T0000Z-150714T0700Z/ MARION IN- 237 AM EDT TUE JUL 14 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM EDT. LAT...LON 3984 8632 3984 8607 3964 8598 3965 8628 TIME...MOT...LOC 0637Z 166DEG 2KT 3977 8620 $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:48 AM EDT, 26 minutes earlier.
Area forecast discussion, Jul 14, 1:48 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 148 AM EDT TUE JUL 14 2015 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 400 PM EDT MON JUL 13 2015 ONE OR MORE ADDITIONAL ROUNDS OF THUNDERSTORMS...SOME SEVERE WITH HEAVY RAIN AND DAMAGING WINDS...WILL BE POSSIBLE TONIGHT WITH A CHANCE FOR MORE THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY EVENING. A BRIEF BREAK FROM THE RECENT WET WEATHER IS EXPECTED MID WEEK BEFORE STORM CHANCES RETURN TO THE FORECAST THURSDAY NIGHT THROUGH THE WEEKEND. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 945 PM EDT MON JUL 13 2015 2ND ROUND OF THUNDERSTORMS FINALLY HAS FINALLY GOT GOING AS IT HAS PUSHED INTO OUR AREA. LAPS SHOWS CAPES IN EXCESS OF 5,500 J/KG OVER WESTERN SECTIONS WHILE FAR EASTERN SECTIONS WERE 1,000 J/KG OR LESS. EXPECT NUMEROUS THUNDERSTORMS NEXT SEVERAL HOURS AS WARM ADVECTION OCCURS AND WEAK SURFACE TROUGH MOVES EAST ACROSS OUR AREA. WILL CONTINUE LIKELY POPS MOST AREAS THROUGH 06Z TO 07Z. HER MODELS INDICATE WEATHER SHOULD QUIET DOWN AFTER THAT. A TORNADO WATCH IS IN EFFECT THROUGH 07Z AND MOST OF THE HEAVY RAIN SHOULD OCCUR TO ABOUT 07Z AS WELL. TEMPERATURES ARE ON TRACK AND ONLY MINOR CHANGES MADE TO GRIDS. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 400 PM EDT MON JUL 13 2015 WITH THE MAIN COLD FRONT AND UPPER LEVEL SYSTEM TOMORROW...STORMS WILL AGAIN BE A THREAT AND AREA HAS BEEN OUTLOOKED DAY 2. WHILE THIS THREAT WILL BE QUITE A BIT MORE CONDITIONAL...AT LEAST SCATTERED STORMS SHOULD DEVELOP AND A FEW COULD BECOME SEVERE IN A CONDITIONALLY SUPPORTIVE ENVIRONMENT...HIGHLY DEPENDENT ON HOW OVERNIGHT AND MORNING CONVECTION EVOLVES. BEYOND TUESDAY EVENING A WELCOME IF ALL TOO BRIEF DRY SPELL CAN BE EXPECTED WITH SOMEWHAT COOLER AND MORE COMFORTABLE AIR IN PLACE. CONSENSUS NUMBERS APPEARED A BIT TOO COOL AND WERE BUMPED UP A BIT. && .LONG TERM /FRIDAY THROUGH MONDAY/... ISSUED AT 148 AM EDT TUE JUL 14 2015 MODELS IN DECENT AGREEMENT THAT THE DOME OF HIGH PRESSURE OVER THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY WILL FLATTEN A BIT BY THE START OF THE EXTENDED...WHICH WILL ALLOW FOR A MORE ZONAL FLOW ALOFT. MEANWHILE...AT THE SURFACE...A NORTH AND SOUTH ORIENTED WARM FRONT SHOULD LIFT EAST FRIDAY AND FRIDAY NIGHT WITH THE UPPER ZONAL PUSH. THIS COULD BE ENOUGH TO TOUCH OFF A FEW THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. HOWEVER...COVERAGE SHOULD BE PRETTY SPARSE UNTIL EARLY NEXT WEEK...WHEN AN UPPER TROUGH APPROACHES THE GREAT LAKES FROM THE UPPER MIDWEST AND THE FLOW OVER THE OHIO VALLEY BECOMES A LITTLE MORE NORTHWEST THAN WEST AS THE DOME OF HIGH PRESSURE EXPANDS ACROSS WESTERN TEXAS AND NEW MEXICO. THIS FEATURE SHOULD LEAD TO MORE WIDESPREAD THUNDERSTORM ACTIVITY EARLY NEXT WEEK. EVEN SO...WILL NOT GO HIGHER THAN CHANCE POPS THAT FAR OUT WITH TIMING ERRORS POSSIBLE. 850 MILLIBAR TEMPERATURES TO 22 DEGREES CELSIUS THIS WEEKEND ALONG WITH LITTLE CONVECTIVE COVERAGE SUGGESTS UPPER 80S TO LOWER 90S POSSIBLE PER REGIONAL BLEND. TEMPERATURES MAY NOT BE QUITE AS WARM BY MONDAY...WHEN THE CONVECTIVE COVERAGE AND OR DEBRIS INCREASES. && .AVIATION /DISCUSSION FOR THE 140600Z TAFS/... ISSUED AT 1200 AM EDT TUE JUL 14 2015 SEVERAL CONVECTIVE CLUSTERS CONTINUE OVER PARTS OF THE AREA...WITH COVERAGE GENERALLY DIMINISHING WITH TIME. AS 850MB JET OF 25-30 KTS SAGS SOUTH WITH TIME...EXPECTING THE CONVECTIVE THREAT TO DO SO AS WELL. APPEARS CONVECTIVE THREAT WILL DIMINISH BY 140800Z IN THE VICINITY OF KIND/KHUF/KBMG. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR THE CONVECTION. POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP TOWARDS DAYBREAK ON TUESDAY...BUT CONFIDENCE IN THIS IS LOW. OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS 220-250 DEGREES AT 6-9 KTS OVERNIGHT EXPECTED TO VEER AROUND TO 260-290 DEGREES AT 10-14 KTS BY LATE MORNING TUESDAY. && .HYDROLOGY... ISSUED AT 945 PM EDT MON JUL 13 2015 .UPDATE...WILL CONTINUE FLASH FLOOD WATCH OVERNIGHT. EXPECT HEAVIEST RAIN TO OCCUR BETWEEN NOW AND AROUND 07Z WITH SHOWERS AND THUNDERSTORMS DIMINISHING SOME AFTER THAT. STORMS ARE MOVING RAPIDLY AND THIS MAY LESSEN FLOOD THREAT A LITTLE...BUT NOT NOT ENOUGH TO MAKE ANY CHANGES TO HEADLINES AS AIRMASS IS VERY MOIST AND IT WILL NOT TAKE MUCH RAIN TO CAUSE FLOODING. PREVIOUS HYDROLOGY DISCUSSION FOLLOWS... HYDROLOGIC SITUATION WAS AGAIN WORSENED SLIGHTLY BY A WIDESPREAD RAINFALL OF AROUND AN INCH GIVE OR TAKE AS THE LINE MOVED THROUGH THE AREA THIS MORNING. MANY AREAS RAPIDLY DEVELOPED MINOR FLOODING. A MORE SUSTAINED AND HEAVIER RAINFALL...WHICH REMAINS POSSIBLE OVERNIGHT...COULD SIGNIFICANTLY AND RAPIDLY EXACERBATE THE SITUATION OWING TO 2 TO AS MUCH AS NEARLY 10 INCHES OF RAIN THAT HAS OCCURRED OVER THE LAST SIX DAYS. OWING TO SOME UNCERTAINTY AS TO HOW QUICKLY STORMS MAY EXIT THE AREA TUESDAY MORNING...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z. MID SHIFT MAY ELECT FURTHER EXTENSION IF IT BECOMES APPARENT THAT ADDITIONAL RAINFALL FROM POTENTIAL STORMS TOMORROW MAY ALSO CAUSE PROBLEMS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...NIELD NEAR TERM...JH SHORT TERM...NIELD LONG TERM...MK AVIATION...JAS HYDROLOGY...NIELD/JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 736 PM EDT MON JUL 13 2015 INZ021-028>031-035>049-051>057-060>065-067>072-142345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 736 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN SECTIONS THIS EVENING. RIVER FLOODING WILL ALSO CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING. HIGH HEAT INDICES. TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT. THE HEAT THIS AFTERNOON EARLY THIS EVENING. DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE AND OR PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY. FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK. DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jul 13, 11:50 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1150 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND DMG COLUMBUS 39.21N 85.91W
07/13/2015 BARTHOLOMEW IN PUBLIC
TREE ON TOP OF HOUSE...BELIEVED TO BE A DIFFERENT HOUSE
THAN PREVIOUS REPORT OF SAME IN COLUMBUS. TIME ESTIMATED
FROM EARLIER REPORT. REPORT RELAYED BY MEDIA.
&&
BHHLocal storm report, Jul 14, 12:19 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND GST MARTINSVILLE 39.42N 86.42W
07/13/2015 E60 MPH MORGAN IN PUBLIC
&&
BHHLocal storm report, Jul 14, 12:20 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1220 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HEAVY RAIN 2 S CASTLETON 39.88N 86.05W
07/14/2015 M1.24 INCH MARION IN CO-OP OBSERVER
24 HOUR DAILY TOTAL
&&
JASLocal storm report, Jul 14, 12:22 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1222 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG MARTINSVILLE 39.42N 86.42W
07/13/2015 MORGAN IN TRAINED SPOTTER
POWER LINES AND NUMEROUS TREES DOWN. TIME ESTIMATED
FROM RADAR AND GENERAL RECOLLECTION OF TIME BY SPOTTER.
&&
BHHLocal storm report, Jul 14, 12:38 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 3 NW COATESVILLE 39.72N 86.71W
07/13/2015 PUTNAM IN EMERGENCY MNGR
NUMEROUS TREES AND POWER POLES DOWN. TIME ESTIMATED.
&&
JASLocal storm report, Jul 14, 1:46 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
146 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG SPEEDWAY 39.79N 86.25W
07/14/2015 MARION IN AMATEUR RADIO
MULTIPLE REPORTS OF TREE LIMBS DOWN AROUND SPEEDWAY.
TIME ESTIMATED FROM RADAR.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 46 min |
| Jul 13, 8:35 PM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Putnam | 3 hr |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 46 min |
| Jul 13, 8:51 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jul 13, 8:54 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 36 min |
| Jul 13, 9:01 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jul 13, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 50 min |
| Jul 13, 9:23 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 19 min |
| Jul 13, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 41 min |
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 37 min |
| Jul 13, 9:54 PM EDT | Areal Flood Warning | IND | Hendricks, Morgan | 4 hr |
| Jul 13, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 15 min |
| Jul 13, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 33 min |
| Jul 13, 10:26 PM EDT | Areal Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 44 min |
| Jul 13, 10:36 PM EDT | Flash Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:47 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Morgan | 5 hr |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 5 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Owen | 56 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jul 13, 11:07 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 23 min |
| Jul 13, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 19 min |
| Jul 13, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 19 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 12:45 AM EDT | Areal Flood Warning | IND | Shelby | 3 hr |
| Jul 14, 1:15 AM EDT | Flash Flood Warning | IND | Randolph | 6 hr |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Boone, Marion | 18 hr |
| Jul 14, 2:06 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 14, 2:16 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery | 13 hr |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Bartholomew | 16 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion, Morgan | 60 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion | 21 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 14, 5:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings, Shelby | 4 hr |
| Jul 14, 5:41 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 23 min |
| Jul 14, 7:48 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 24 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 53 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew | 33 hr |
| Jul 14, 1:13 PM EDT | River Flood Warning | IND | Putnam | 26 hr |
| Jul 14, 4:26 PM EDT | Special Weather Statement | IND | Scott | 19 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.